Journal of Graph Theory

Cover image for Journal of Graph Theory

January 2004

Volume 45, Issue 1

Pages 1–79

    1. Semi-transitive graphs (pages 1–27)

      Steve Wilson

      Version of Record online: 13 NOV 2003 | DOI: 10.1002/jgt.10152

    2. K-linked graphs with girth condition (pages 48–50)

      Ken-ichi Kawarabayashi

      Version of Record online: 25 NOV 2003 | DOI: 10.1002/jgt.10150

    3. How many disjoint 2-edge paths must a cubic graph have? (pages 57–79)

      Alexander Kelmans and Dhruv Mubayi

      Version of Record online: 26 NOV 2003 | DOI: 10.1002/jgt.10136

SEARCH

SEARCH BY CITATION